# SDR ASAA2014012212472

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,182 hours, 7,854 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DOES NOT DISPLAY WHEN MENU BUTTON SELECTED ON FMC.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15-801 SATCOM OPERATION RESTORED.
